# SDR DL76P992075

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Wire
- Condition: Chafed
- Location: Nr 1 Pylon
- Part time: 14,156 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SETUP TO INSPECT EEC WIRING HARNESSES RUNNING THROUGH ENGINE PYLONS FOR ANY CHAFFING OR DAMAGED WIRING.  FOUND 3 WIRES CHAFFED IN NR 1 ENGINE PYLON WIRE HARNESS AND COMPLETED TEMPORARY REPAIR OF WIRES PER STANDARD        WIRING PRACTICES 20-10-13 PAR 2.
